MathSciNet Relay Station
MathSciNet bibliographic data
MR1851082 (2002h:14043) 14H10 (14N35)
Goulden, I. P.; Jackson, D. M.; Vakil, R. The Gromov-Witten potential of a point, Hurwitz numbers, and Hodge integrals. Proc. London Math. Soc. (3) 83 (2001), no. 3, 563–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement